American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46H99) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 35 found      Go to page: 1 2

[1] Helge Glöckner and Lutz G. Lucht. Weighted inversion of general Dirichlet series. Trans. Amer. Math. Soc. 366 (2014) 3275-3293.
Abstract, references, and article information   
View Article: PDF

[2] Colin C. Graham. A B.A.I. proof of the non-Arens regularity of $L^1(\mathcal G)$. Proc. Amer. Math. Soc. 133 (2005) 163-165. MR 2085165.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] M. H. Faroughi. Subsemivarieties of $Q$-algebras. Proc. Amer. Math. Soc. 129 (2001) 1005-1014. MR 1709750.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Christoph Schmoeger. Remarks on commuting exponentials in Banach algebras, II. Proc. Amer. Math. Soc. 128 (2000) 3405-3409. MR 1691002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] E. Albrecht and P. G. Spain. When products of selfadjoints are normal. Proc. Amer. Math. Soc. 128 (2000) 2509-2511. MR 1756087.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Lajos Molnár and Borut Zalar. On local automorphisms of group algebras of compact groups. Proc. Amer. Math. Soc. 128 (2000) 93-99. MR 1637412.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Christoph Schmoeger. Remarks on commuting exponentials in Banach algebras. Proc. Amer. Math. Soc. 127 (1999) 1337-1338. MR 1476391.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] F. Ghahramani, J. P. McClure and M. Meng. On asymmetry of topological centers of the second duals of Banach algebras. Proc. Amer. Math. Soc. 126 (1998) 1765-1768. MR 1443387.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Y. Ben Natan, Y. Benyamini, H. Hedenmalm and Y. Weit. Wiener's Tauberian theorem in $L_1(G//K)$ and harmonic functions in the unit disk . Bull. Amer. Math. Soc. 32 (1995) 43-49. MR 1273399.
Abstract, references, and article information   
View Article: PDF

[10] Angelo B. Mingarelli. A class of maps in an algebra with indefinite metric . Proc. Amer. Math. Soc. 121 (1994) 1177-1183. MR 1197541.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] N. Christopher Phillips and Larry B. Schweitzer. Representable $K$-theory of smooth crossed products by ${\bf R}$ and ${\bf Z}$ . Trans. Amer. Math. Soc. 344 (1994) 173-201. MR 1219733.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Anthony To Ming Lau and Ali Ülger. Some geometric properties on the Fourier and Fourier-Stieltjes algebras of locally compact groups, Arens regularity and related problems . Trans. Amer. Math. Soc. 337 (1993) 321-359. MR 1147402.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] J. Vukman. On derivations in prime rings and Banach algebras . Proc. Amer. Math. Soc. 116 (1992) 877-884. MR 1072093.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edward G. Effros and Zhong-Jin Ruan. On nonselfadjoint operator algebras . Proc. Amer. Math. Soc. 110 (1990) 915-922. MR 986648.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] M. Oudadess. Inductive limits of normed algebras and $m$-convex structures . Proc. Amer. Math. Soc. 109 (1990) 399-401. MR 1000166.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] M. Brešar. Jordan derivations on semiprime rings . Proc. Amer. Math. Soc. 104 (1988) 1003-1006. MR 929422.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Vukman. Some functional equations in Banach algebras and an application . Proc. Amer. Math. Soc. 100 (1987) 133-136. MR 883415.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] R. J. Fleming and J. E. Jamison. Commutative ranges of analytic functions in Banach algebras . Proc. Amer. Math. Soc. 93 (1985) 48-50. MR 766525.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Arthur Goodman and D. J. Newman. A Wiener type theorem for Dirichlet series . Proc. Amer. Math. Soc. 92 (1984) 521-527. MR 760938.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] P. H. Flinn and R. R. Smith. $M$-structure in the Banach algebra of operators on $C\sb{0}(\Omega )$ . Trans. Amer. Math. Soc. 281 (1984) 233-242. MR 719668.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. R. Cowie. An analytic characterization of groups with no finite conjugacy classes . Proc. Amer. Math. Soc. 87 (1983) 7-10. MR 677219.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Parfeny P. Saworotnow. Errata to: ``Linear spaces with an $H\sp{\ast} $-algebra-valued inner product'' [Trans. Amer. Math. Soc. {\bf 262} (1980), no. 2, 543--549;\ MR 81m:46080] . Trans. Amer. Math. Soc. 270 (1982) 349. MR 642347.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Anthony Karel Seda. Banach bundles of continuous functions and an integral representation theorem . Trans. Amer. Math. Soc. 270 (1982) 327-332. MR 642344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Stephen T. L. Choy. Integral representation of multiplicative, involution preserving operators in $\mathfrak{L}(C\sb{0}(S,\,A),\,B)$ . Proc. Amer. Math. Soc. 83 (1981) 54-58. MR 619980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] C. K. Fong and Louisa Lam. On spectral theory and convexity . Trans. Amer. Math. Soc. 264 (1981) 59-75. MR 597867.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Parfeny P. Saworotnow. Linear spaces with an $H\sp{\ast} $-algebra-valued inner product . Trans. Amer. Math. Soc. 262 (1980) 543-549. MR 586734.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Harvey A. Smith. Central twisted group algebras . Trans. Amer. Math. Soc. 238 (1978) 309-320. MR 0487460.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] J. P. Holmes. Continuous homomorphisms are differentiable . Proc. Amer. Math. Soc. 65 (1977) 277-281. MR 0455016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] A. George Dors. A Fr\'echet algebra example . Proc. Amer. Math. Soc. 64 (1977) 62-64. MR 0448084.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[30] Michael Leinert. A factorable Banach algebra with inequivalent regular representation norm . Proc. Amer. Math. Soc. 60 (1976) 161-162. MR 0420136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 35 found      Go to page: 1 2